This article is cited in 3 scientific papers (total in 3 papers)
The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols
B. A. Plamenevskii, V. N. Senichkin
The authors study the spectrum of a $C^*$-algebra of pseudodifferential operators whose symbols have discontinuities along submanifolds (the supports of the discontinuities) intersecting at nonzero angles. All (up to equivalence) irreducible representations of such algebras are enumerated, a realization of these representations is indicated, and the spectral topology is described.
Bibliography: 7 titles.
PDF file (3540 kB)
Mathematics of the USSR-Izvestiya, 1990, 34:1, 147–179
MSC: Primary 46L99, 58G15, 46K10; Secondary 35S05
B. A. Plamenevskii, V. N. Senichkin, “The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989), 147–178; Math. USSR-Izv., 34:1 (1990), 147–179
Citation in format AMSBIB
\by B.~A.~Plamenevskii, V.~N.~Senichkin
\paper The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
B. A. Plamenevskii, V. N. Senichkin, “Pseudodifferential Operators on Manifolds with Singularities”, Funct. Anal. Appl., 33:2 (1999), 154–156
B. A. Plamenevskii, V. N. Senichkin, “On a class of pseudodifferential operators in $\mathbb R^m$ and on stratified manifolds”, Sb. Math., 191:5 (2000), 725–757
B. A. Plamenevskii, “Solvability of the algebra of pseudodifferential operators with piecewise smooth coefficients on a smooth manifold”, St. Petersburg Math. J., 21:2 (2010), 317–351
|Number of views:|